RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2012, Issue 1(39), Pages 80–81 (Mi iimi37)  

This article is cited in 1 scientific paper (total in 1 paper)

On singular controls in the sense of the maximum principle for terminal optimization problem connected with Goursat–Darboux system

I. V. Lisachenkoa, V. I. Suminb

a Nizhny Novgorod State Technical University
b State University of Nizhni Novgorod

Abstract: The terminal optimization problem for nonlinear Goursat–Darboux system is considered. The characteristics of singular controls in the sense of the maximum principle are discussed.

Keywords: nonlinear Goursat–Darboux system, solutions having summable mixed derivatives, terminal optimization problem, maximum principle, singular controls.

Full text: PDF file (114 kB)
References: PDF file   HTML file
UDC: 517.95
MSC: 93C23
Received: 15.02.2012

Citation: I. V. Lisachenko, V. I. Sumin, “On singular controls in the sense of the maximum principle for terminal optimization problem connected with Goursat–Darboux system”, Izv. IMI UdGU, 2012, no. 1(39), 80–81

Citation in format AMSBIB
\Bibitem{LisSum12}
\by I.~V.~Lisachenko, V.~I.~Sumin
\paper On singular controls in the sense of the maximum principle for terminal optimization problem connected with Goursat--Darboux system
\jour Izv. IMI UdGU
\yr 2012
\issue 1(39)
\pages 80--81
\mathnet{http://mi.mathnet.ru/iimi37}


Linking options:
  • http://mi.mathnet.ru/eng/iimi37
  • http://mi.mathnet.ru/eng/iimi/y2012/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Lisachenko, V. I. Sumin, “Ob osobykh upravleniyakh printsipa maksimuma dlya zadachi optimizatsii sistemy Gursa–Darbu”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:4 (2015), 483–491  mathnet  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:111
    Full text:60
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020